# SDR A6WA201140206

- Difficulty date: March 22, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 21,944 hours, 20,099 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP T/E GOUGED ON LOWER SURFACE.  REPAIR IAW SRM 57-52-00.
